Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 652, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Nov 17, 2015, 1:25 AM CST for Clay County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 1:25 AM CST (07:25 UTC)
- Expired
- Nov 17, 2015, 2:15 AM CST
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 105 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 8:17 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
757
WUUS54 KOUN 170725
SVROUN
OKC033-067-137-TXC077-170815-
/O.NEW.KOUN.SV.W.0652.151117T0725Z-151117T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 215 AM CST
* AT 125 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF CORUM TO 5 MILES SOUTH OF TEMPLE TO
6 MILES NORTHEAST OF JOLLY TO 6 MILES EAST OF WINDTHORST...MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUNCAN...HENRIETTA...WALTERS...WAURIKA...COMANCHE...TEMPLE...
RYAN...PETROLIA...VELMA...BYERS...DEAN...TERRAL...BELLEVUE...
JOLLY...HASTINGS...LOCO...ADDINGTON...SUGDEN...OSCAR AND CORUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3348 9838 3386 9838 3443 9832 3466 9759
3398 9763 3399 9768 3392 9778 3389 9779
3389 9780 3385 9787 3389 9798 3364 9798
TIME...MOT...LOC 0725Z 249DEG 42KT 3437 9818 3419 9821 3391 9826 3359
9832
HAIL...0.75IN
WIND...60MPH
$$
KURTZ1 follow-up statement
692
WWUS54 KOUN 170753
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
153 AM CST TUE NOV 17 2015
OKC033-170802-
/O.CAN.KOUN.SV.W.0652.000000T0000Z-151117T0815Z/
COTTON OK-
153 AM CST TUE NOV 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COTTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3391 9809 3451 9806 3466 9759 3398 9763
3399 9768 3392 9778 3389 9779 3389 9780
3385 9787 3389 9798 3377 9798 3376 9806
TIME...MOT...LOC 0752Z 269DEG 42KT 3448 9783 3430 9786 3402 9792 3389
9793
$$
OKC067-137-TXC077-170815-
/O.CON.KOUN.SV.W.0652.000000T0000Z-151117T0815Z/
JEFFERSON OK-STEPHENS OK-CLAY TX-
153 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR JEFFERSON...STEPHENS AND NORTHEASTERN CLAY COUNTIES...
AT 152 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF DUNCAN TO 7 MILES NORTHEAST OF
ADDINGTON TO NEAR RYAN TO NEAR TERRAL...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DUNCAN...WAURIKA...COMANCHE...RYAN...VELMA...TERRAL...LOCO...
ADDINGTON...SUGDEN...OSCAR...GRADY...SOUTHEASTERN WAURIKA LAKE AND
EMPIRE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3391 9809 3451 9806 3466 9759 3398 9763
3399 9768 3392 9778 3389 9779 3389 9780
3385 9787 3389 9798 3377 9798 3376 9806
TIME...MOT...LOC 0752Z 269DEG 42KT 3448 9783 3430 9786 3402 9792 3389
9793
HAIL...0.75IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:16 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 16, 11:16 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1116 PM CST MON NOV 16 2015 .DISCUSSION... PLEASE SEE THE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... STORMS WILL CONTINUE TO MOVE INTO CENTRAL AND SOUTHWESTERN OK, AND WESTERN NORTH TEXAS OVER THE NEXT COUPLE OF HOURS. VERY HEAVY RAINFALL AND WIND GUSTS TO AT LEAST 45 KT CAN BE EXPECTED WITH THE LINE OF STORMS. IN ADDITION, IFR TO LIFR CIGS WILL ALSO IMPACT MOST OF THE TERMINALS. THE STORMS HAVE NOT MOVED AS FAST AS INITIALLY ANTICIPATED SO EXPECT TSRA TO END AT ALL TERMINALS AROUND 11-12Z. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 54 64 40 / 40 100 20 10 HOBART OK 69 48 61 39 / 30 80 10 10 WICHITA FALLS TX 70 53 66 43 / 60 90 10 10 GAGE OK 72 44 56 35 / 40 90 10 20 PONCA CITY OK 65 58 65 39 / 50 100 30 20 DURANT OK 66 59 66 45 / 90 100 60 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 99/03/03
Hazardous weather outlook, Nov 16, 9:57 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 957 PM CST MON NOV 16 2015 OKZ004>048-050>052-TXZ083>090-180400- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 957 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT ACROSS THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK IS LOCATED WEST OF A LINE FROM MEDFORD TO NORMAN TO RINGLING... INCLUDING WESTERN NORTH TEXAS. A SLIGHT RISK SURROUNDS THE ENHANCED RISK. TIMING... STORMS WILL CONTINUE TO MOVE INTO WESTERN OKLAHOMA THROUGH MIDNIGHT. STORMS WILL DEVELOP INTO A LINE AND MOVE EAST LATE TONIGHT THROUGH THE EARLY MORNING HOURS... REACHING THE INTERSTATE 35 CORRIDOR AROUND 1 TO 2 AM. IMPACTS... DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS ARE THE PRIMARY CONCERNS. TORNADOES WILL BE POSSIBLE WITH THE INITIAL STORMS MOVING INTO WESTERN OKLAHOMA THROUGH MIDNIGHT. THE RISK OF TORNADOES WILL DECREASE OVERNIGHT AS STORMS MERGE INTO A SQUALL LINE. DISCUSSION... STORMS WILL CONTINUE TO MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MIDNIGHT AS A STRONG FRONT CONTINUES TO PUSH ACROSS THE REGION. UNSEASONABLY WARM... MOIST AIR HAS RESULTED IN SUFFICIENT INSTABILITY... WHICH IS PAIRED WITH VERY STRONG WIND SHEAR. INITIAL STORMS WILL CONTINUE TO DEVELOP AS SUPERCELLS... WITH STORMS MERGING INTO A LINE THROUGH MIDNIGHT AS THEY CONTINUE TO MOVE EASTWARD OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... SOME SHOWERS AND THUNDERSTORMS MAY LINGER ACROSS EAST CENTRAL OKLAHOMA THROUGH EARLY TUESDAY MORNING BEHIND THE EXITING COLD FRONT. NO SEVERE STORMS ARE EXPECTED AND CHANCES WILL END RATHER QUICKLY AS DRIER... COOLER... MORE STABLE AIR SPREADS ACROSS THE REGION. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Nov 16, 11:59 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CST MON NOV 16 2015
OKZ005>007-011-012-015-017-018-170630-
GRANT OK-ALFALFA OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-
KINGFISHER OK-GARFIELD OK-
1159 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...ALFALFA...
BLAINE...MAJOR...WOODS...DEWEY...KINGFISHER AND GARFIELD COUNTIES
UNTIL 1230 AM CST...
AT 1156 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF AETNA TO NEAR ORIENTA TO 4 MILES NORTH OF
GREENFIELD...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3700 9808 3654 9799 3609 9804 3566 9860
3633 9872 3699 9912
TIME...MOT...LOC 0556Z 220DEG 36KT 3696 9885 3640 9849 3579 9838
..SPEG.Local storm report, Nov 17, 12:08 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 5 ESE HYDRO 35.52N 98.50W
11/16/2015 E80.00 MPH CADDO OK TRAINED SPOTTER
1150 PM TSTM WND DMG 5 ESE HYDRO 35.52N 98.50W
11/16/2015 CADDO OK EMERGENCY MNGR
SEMI BLOWN OFF OF HIGHWAY.
&&
DWSpecial weather statement, Nov 17, 12:17 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CST TUE NOV 17 2015
OKZ023-027-035-037>039-044-045-TXZ085-086-088>090-170700-
COMANCHE OK-GRADY OK-COTTON OK-CADDO OK-TILLMAN OK-KIOWA OK-
JEFFERSON OK-STEPHENS OK-CLAY TX-WILBARGER TX-ARCHER TX-BAYLOR TX-
WICHITA TX-
1217 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...SOUTHWESTERN GRADY...
COTTON...SOUTHERN CADDO...TILLMAN...EASTERN KIOWA...NORTHWESTERN
JEFFERSON...WESTERN STEPHENS...NORTHWESTERN CLAY...SOUTHEASTERN
WILBARGER...NORTHERN ARCHER...EASTERN BAYLOR AND WICHITA COUNTIES
UNTIL 100 AM CST...
AT 1215 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES EAST OF COOPERTON TO 6 MILES NORTH OF INDIAHOMA TO 3
MILES NORTHWEST OF LOVELAND TO 6 MILES SOUTHWEST OF ELECTRA TO NEAR
MABELLE...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...DUNCAN...BURKBURNETT...ANADARKO...
FREDERICK...SEYMOUR...WALTERS...ARCHER CITY...IOWA PARK...CACHE...
ELECTRA...ELGIN...HOLLIDAY...CARNEGIE...APACHE...SNYDER...GERONIMO...
FLETCHER AND CYRIL.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 75.
LAT...LON 3348 9931 3478 9896 3503 9898 3520 9803
3484 9797 3446 9802 3400 9819 3363 9839
TIME...MOT...LOC 0615Z 256DEG 39KT 3492 9871 3471 9875 3434 9881 3395
9896 3367 9910
KURTZLocal storm report, Nov 17, 12:49 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST 1 N KINGFISHER 35.87N 97.93W
11/17/2015 M61 MPH KINGFISHER OK MESONET
&&
DWLocal storm report, Nov 17, 12:59 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1259 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST LAWTON 34.60N 98.42W
11/17/2015 M73 MPH COMANCHE OK TRAINED SPOTTER
&&
RBARNESSpecial weather statement, Nov 17, 1:20 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
120 AM CST TUE NOV 17 2015
OKZ023>025-027>029-038>040-044-170800-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-COTTON OK-CADDO OK-
MCCLAIN OK-CLEVELAND OK-GARVIN OK-STEPHENS OK-
120 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...EASTERN
COMANCHE...CANADIAN...GRADY...NORTHEASTERN COTTON...SOUTHEASTERN
CADDO...WESTERN MCCLAIN...NORTHWESTERN CLEVELAND...NORTHWESTERN
GARVIN AND NORTHERN STEPHENS COUNTIES UNTIL 200 AM CST...
AT 119 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES WEST OF PIEDMONT TO NEAR MINCO TO 4 MILES EAST OF CEMENT TO 3
MILES SOUTHEAST OF STERLING TO 7 MILES NORTHEAST OF WALTERS...MOVING
EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN NORMAN...NORTHEASTERN LAWTON...EDMOND...
MOORE...MIDWEST CITY...DUNCAN...DEL CITY...EL RENO...CHICKASHA...
NEWCASTLE...BLANCHARD...MARLOW...WALTERS...YUKON...BETHANY...
MUSTANG...WARR ACRES...THE VILLAGE AND TUTTLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 102 AND 146.
INTERSTATE 40 BETWEEN MILE MARKERS 116 AND 158.
INTERSTATE 44 BETWEEN MILE MARKERS 17 AND 24...AND BETWEEN MILE
MARKERS 54 AND 139.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 9.
LAT...LON 3430 9844 3460 9837 3528 9814 3572 9808
3572 9733 3486 9750 3463 9762
TIME...MOT...LOC 0719Z 249DEG 27KT 3566 9785 3534 9795 3495 9806 3472
9813 3444 9822
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:55 PM CST | Severe Thunderstorm Warning | OUN | Hardeman | 50 min |
| Nov 16, 10:50 PM CST | Special Weather Statement | OUN | Foard, Hardeman, Knox, Wilbarger | 25 min |
| Nov 16, 11:21 PM CST | Special Weather Statement | OUN | Baylor, Knox, Wilbarger | 39 min |
| Nov 17, 12:17 AM CST | Special Weather Statement | OUN | Archer, Baylor, Wichita | 43 min |
| Nov 17, 12:45 AM CST | Severe Thunderstorm Warning | OUN | Archer, Clay | 45 min |
| Nov 17, 1:07 AM CST | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 23 min |
| Nov 17, 3:08 AM CST | Wind Advisory | OUN | Archer, Baylor, Foard, Hardeman, Knox, Wichita and 1 more | 15 hr |
| Nov 16, 8:21 PM CST | Special Weather Statement | OUN | Ellis | 24 min |
| Nov 16, 8:42 PM CST | Tornado Warning | OUN | Ellis | 33 min |
| Nov 16, 9:15 PM CST | Tornado Warning | OUN | Ellis, Harper, Woodward | 30 min |
| Nov 16, 9:36 PM CST | Special Weather Statement | OUN | Beckham, Greer, Harmon | 39 min |
| Nov 16, 9:45 PM CST | Tornado Warning | OUN | Harper, Woods | 33 min |
| Nov 16, 9:56 PM CST | Tornado Warning | OUN | Harper | 49 min |
| Nov 16, 10:34 PM CST | Tornado Warning | OUN | Harper | 26 min |
| Nov 16, 10:35 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 40 min |
| Nov 16, 11:14 PM CST | Special Weather Statement | OUN | Washita | 46 min |
| Nov 16, 11:23 PM CST | Special Weather Statement | OUN | Blaine, Dewey, Harper, Major, Woods, Woodward | 37 min |
| Nov 16, 11:25 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 50 min |
| Nov 16, 11:48 PM CST | Areal Flood Advisory | OUN | Greer | 57 min |
| Nov 16, 11:59 PM CST | Special Weather Statement | OUN | Alfalfa, Blaine, Major, Woods | 31 min |
| Nov 17, 12:10 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 35 min |
| Nov 17, 12:13 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Major | 47 min |
| Nov 17, 12:30 AM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant | 30 min |
| Nov 17, 12:34 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens, Tillman | 41 min |
| Nov 17, 12:59 AM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 46 min |
| Nov 17, 1:20 AM CST | Special Weather Statement | OUN | Canadian, Grady, Oklahoma | 40 min |
| Nov 17, 1:45 AM CST | Severe Thunderstorm Warning | OUN | Kay, Lincoln, Logan, Noble, Payne | 45 min |
| Nov 17, 2:09 AM CST | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, Jefferson, Love and 3 more | 51 min |
| Nov 17, 2:27 AM CST | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Nov 17, 2:35 AM CST | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne, Pottawatomie | 25 min |
| Nov 17, 2:57 AM CST | Special Weather Statement | OUN | Carter, Love, Murray, Pontotoc | 48 min |
| Nov 17, 4:01 AM CST | Special Weather Statement | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall | 44 min |
| Nov 17, 4:47 AM CST | Special Weather Statement | OUN | Atoka, Bryan, Coal | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.